# SDR ABXA9701046

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Assy
- Part number: 591078390
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT MAIN LANDING GEAR DOOR PAN CRACKED AT FORWARD SIDE OF ACTUATOR ATTACH BRACKET.  REMOVED AND REPLACED RIGHT MLG DOOR IAW DC9 SUPPLEMENTAL MAINTENANCE MANUAL CHAPTER 32-12-01.
